# SDR DHL9672114C

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CABIN FLOORBEAM AT BS 312 LBL 30 CORRODED AT FLOORBEAM ATTACH POINTS.  CUT OUT DAMAGED AREAS AND INSTALLED ANGLE REPAIR 5 BY 7 PER SRM 53-10-8.
